# SDR A6WA2018101646113

- Difficulty date: October 12, 2018
- Submitted: October 16, 2018
- Operation: Air carrier
- Aircraft: N452AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7835
- Aircraft time: 33,748 hours, 32,486 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: 601R1400845
- Condition: Dented
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT I/B FLAP LOWER SKIN HAS NICKS AND DENTS. REPLACED LOWER SKIN IAW SRM 51-42-13.
